RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Vershina, Svetlana Vital'evna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:121
Abstract pages:356
Full texts:154
References:74
E-mail:

http://www.mathnet.ru/eng/person95604
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. S. V. Vershina, “Indecomposable $p$-local torsion-free groups with quadratic and cubic splitting fields”, Fundam. Prikl. Mat., 20:5 (2015),  17–29  mathnet  mathscinet; J. Math. Sci., 230:3 (2018), 364–371
2014
2. S. V. Vershina, “On the Baer–Kaplansky theorem for torsion free groups with quadratic splitting fields”, Chebyshevskii Sb., 15:1 (2014),  77–88  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020